# SDR DXTA2023090894850

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 14,845 hours, 11,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 62113292
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WITH BATTERY ON AFTER ENGINE SHUTDOWN WE WERE UNABLE TO OPEN MAIN CABIN DOOR FOR APPROX 15-20 SECOND.  REMOVED AND INSTALLED NEW VALVE ASSEMBLY CABIN DOOR SEAL DEFLATION. SUPPLIED BY NETJETS AVIATION, PN-6211329-2 PER 52-10-04
